Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Sur le volume des zéros des fonctions holomorphes et bornées dans la boule de $ {\bf C}\sp{n}$


Author: Éric Amar
Journal: Proc. Amer. Math. Soc. 85 (1982), 47-52
MSC: Primary 32A35; Secondary 32A40
DOI: https://doi.org/10.1090/S0002-9939-1982-0647895-3
MathSciNet review: 647895
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give an example of a zero set of a holomorphic bounded function in the unit ball of $ {{\mathbf{C}}^n}$, $ n \geqslant 2$, with infinite area. This generalizes a previous work of W. Rudin done in the case $ n = 2$.


References [Enhancements On Off] (What's this?)

  • [1] E. Amar, Suites d'interpolation pour les classes de Bergman de la boule et du polydisque de $ {C^n}$, Canad. J. Math. 30 (1978), 711-737. MR 0499309 (58:17208)
  • [2] B. Berndtsson, Integral formulas and zeros of bounded holomorphic functions in the unit ball, preprint.
  • [3] R. Coifman and G. Weiss, Analyse harmonique non-commutative sur certains espaces homogènes, Lecture Notes in Math., vol. 242, Springer-Verlag, Berlin and New York, 1971. MR 0499948 (58:17690)
  • [4] P. Lelong, Fonctionnelles analytiques et fonctions entières, Sém. Math. Sup. (Été 1967), Presses Univ. Montréal, Montréal.
  • [5] W. Rudin, Function theory in the unit ball of $ {{\mathbf{C}}^n}$, Die Grundlehren der Math. Wissenschaften, vol. 241, Springer-Verlag, New York, 1980. MR 601594 (82i:32002)
  • [6] H. Skoda, Valeurs au bord pour l'opérateur d" et zéros des fonctions de la classe de Nevanlinna, Bull. Soc. Math. France 104 (1976), 225-299. MR 0450620 (56:8913)
  • [7] N. Varopoulos, Zeros of $ {H^p}$ functions in several complex variables, Publ. Anal. Harm. Orsay 334 (1978).
  • [8] G. H. Hardy and J. E. Littlewood, Some properties of conjugate functions, J. Funct. Math. 167 (1932), 405-423.
  • [9] D. Amar et al., Sur les suites d'interpolation en plusieurs variables, Pacific J. Math. 75 (1978), 15-21. MR 0499308 (58:17207)
  • [10] L. Hörmander, $ {L^p}$ estimates for ( pluri-)subharmonic functions, Math. Scand. 20 (1967), 65-78. MR 0234002 (38:2323)
  • [11] G. M. Henkin, Solutions with estimates of the H. Lewy and Lelong-Poincaré equations, Dokl. Akad. Nauk SSSR 210 (1975), 771-774. MR 0466634 (57:6511)
  • [12] Pak Song Chee, The Blaschke condition for bounded holomorphic function, Trans. Amer. Math. Soc. 148 (1970), 248-263. MR 0262541 (41:7147)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32A35, 32A40

Retrieve articles in all journals with MSC: 32A35, 32A40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1982-0647895-3
Article copyright: © Copyright 1982 American Mathematical Society

American Mathematical Society